RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 59, Issue 5, Pages 643–662 (Mi mz1759)  

Partially decomposable and totally indecomposable nonnegative matrices

Yu. V. Bolotnikov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: We consider $m\times n$, $m\le n$, matrices with entries from an arbitrary given finite set of nonnegative real numbers, including zero. In particular, $(0,1)$-matrices are studied. On the basis of the classification of such matrices by type and of the general formula for the number of matrices of nullity $t$ valid for $t>n$ and $t\ge n>m$ (see [2]), an asymptotic (as $n\to\infty$) expansion is obtained for the total number of: (a) totally indecomposable matrices (Theorems 1 and 5), (b) partially decomposable matrices of given nullity $t\ge n$ (Theorems 2 and 4), (c) matrices with zero permanent (without using the inclusion-exclusion principle; Corollary of Theorem 2).

DOI: https://doi.org/10.4213/mzm1759

Full text: PDF file (208 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 59:5, 463–476

Bibliographic databases:

UDC: 517
Received: 28.06.1995

Citation: Yu. V. Bolotnikov, “Partially decomposable and totally indecomposable nonnegative matrices”, Mat. Zametki, 59:5 (1996), 643–662; Math. Notes, 59:5 (1996), 463–476

Citation in format AMSBIB
\Bibitem{Bol96}
\by Yu.~V.~Bolotnikov
\paper Partially decomposable and totally indecomposable nonnegative matrices
\jour Mat. Zametki
\yr 1996
\vol 59
\issue 5
\pages 643--662
\mathnet{http://mi.mathnet.ru/mz1759}
\crossref{https://doi.org/10.4213/mzm1759}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1445446}
\zmath{https://zbmath.org/?q=an:0877.15024}
\transl
\jour Math. Notes
\yr 1996
\vol 59
\issue 5
\pages 463--476
\crossref{https://doi.org/10.1007/BF02308812}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VM73200001}


Linking options:
  • http://mi.mathnet.ru/eng/mz1759
  • https://doi.org/10.4213/mzm1759
  • http://mi.mathnet.ru/eng/mz/v59/i5/p643

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:255
    Full text:72
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019